# SDR ASOA2016060614986

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT AFT DRAG ANGLE CRACKED AT FWD END.  REMOVED CRACKED RT AFT DRAG ANGLE IAW SRM 51-42-21-001-001-A01, 51-42-13-001-001-A01, LOCATED HOLES IN NEW DRAG ANGLE IAW SRM 51-40-11-001-001-A01.  COUNTER SUNK AND STARTED TO INSTALL IAW SRM 51-42-21-001-001 A01 AND 51-42-22-001-001-A01.  FINISHED INSTALLING AFT DRAG ANGLE IAW SRM 51-12-21-001-001-A01.
